# SDR SWAA2021032355743

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 747 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS 747 S24L WL159. / REMOVED AND REPLACED STRINGER CLIP ACB AT BS 747 S24L WL159 IAW SRM 51-40-02-0G-0 DWG 146A1260
